Please use this identifier to cite or link to this item:
|Title||Distributions of Gamma m-Spacings|
This paper is concerned with the distributions of the -spacings of order statistics associated with a sample from a two-parameter gamma population when the shape parameter is a positive integer. We prove that the -spacings have finite mixture distributions with negative components, each of which in turn has a finite gamma mixture distribution. We write the probability density function of the -spacings in closed form and provide a Mathematica code for the implementation.
|Published in||IUG Journal of Natural Studies|
|Series||Volume: 25, Number: 1|
|Publisher||الجامعة الإسلامية - غزة|
|Files in this item|